General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

Lisinopril

Ask a question
31,160
Discussions
Ask a question
Other names: Zestril, Prinivil
Method of use: Pill
Prescribing mode: Rx
*Off Label
Lisinopril is a drug of the ACE inhibitor class that is primarily used in treatment of hypertension, congestive heart failure, and my...
Read on Wikipedia
7 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Lisinopril for High Blood Pressure
31,160 conversations around the web about Lisinopril to help you make a decision
We analyzed what people said about Lisinopril and compared it to other High Blood Pressure medications
Ask a question
7 / 10
Satisfaction
?
Based on medical discussions around the web

Does Lisinopril cause Feeling Cold ?

#346 in Lisinopril discussions - 7 posts discuss Feeling Cold with Lisinopril. Feeling Cold is #346 concern in Lisinopril discussions.
We found 7 discussions
" ...Cold feelings, feeling cold, ...be caused by lisinopril. I have for some months, usually within an hour or so of taking the pill, suddenly had a severe attack of feeling cold. I mean really... "
Alice
February 27, 2015
Dr. Put me on only 5mg of Lisinopril for high blood pressure. Took it for 3 days and got EXCRUIATING pain in my right knee. Unable to stand, sit, or lay down. Brought tears to my eyes. Haven't taken it for 5 days now, the pain is not AS BAD but it's still there. I WILL NEVER TAKE LISINOPRIL AGAIN!

" ...be caused by lisinopril. I have for some months, usually within an hour or so of taking the pill, suddenly had a severe attack of feeling cold. I mean really ...do have some pain in my knee an... "

" ...Lisinopril 4 weeks ago. BP down to 115/73 avg. Weather turned cold, and I noticed my feet were extremely sensitive after being outside 15-20min- toes numb, took about 10 min to warm. Fingers got... "

" ...Sinus Problems, Leg Pain, Left Foot, Chest Pain, Clue i started taking lisinopril jan.2009,i took till sept.2009 but ever since i started taking it i have had leg pain in the back of my leg... "

" ...medication. my doctors prescribed aspirin lisinoprin and amoldipine ...day each . he later changed the lisinopril to atenolo because i ...fatigue, blurred vision and feeling cold without any ... "

" ...also yesterday the doc put me on 10 mg of lisiniprol for bp symptoms that ...and 10 mg of propranolol, Don't know if it could start to work that fast, but the icy cold feeling in my feet and leg... "

" ...And if you read about lisinopril, and other bp meds----it often ...drink recently, if you are feeling cold, if you are talking when ...first found out I had hypertension 5 years ago and... "

Your Saved Posts ()

Back to Signup